# SDR AALA20150108013

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 992348421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 180 FLOORBEAM INTERCOSTAL ANGLE CRACKED 11 INCHES LT OF CTR LINE.  INSTALLED NEW BRACKET IAW SRM 53-14-01-001 & DWG 9923484.
